# SDR SWAA2022113076480

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N8726H
- Make and model: Boeing 737-8
- Aircraft serial: 42573
- Aircraft time: 7,144 hours, 3,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT HOLDER DOES NOT TEST OR INDICATE CHARGE.  REPOSITIONED THE FLASHLIGHT IAW SIP. OPS CHECKED GOOD.
